Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 9, NWS Green Bay, WI

May 18, 2024Portage County, Waushara County, Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 18, 2024, 6:45 PM CDT for Portage County, Waushara County, Wood County, Wisconsin. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2024, 6:45 PM CDT (23:45 UTC)
Expired
May 18, 2024, 7:31 PM CDT
In force
46 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Portage County, WI, Waushara County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 6:47 PM CDTHAIL 0.882 Se Port Edwards, WI
May 18, 7:00 PM CDTHAIL 12 E Wisconsin Rapids, WITrained spotter reported 1 inch hail. Location estimated.
May 18, 7:00 PM CDTHAIL 1.753 Sse Wisconsin Rapids, WI2 Facebook reports of golf ball size hail on the south side of Wisconsin Rapids. Pictures available. Dents on vehicles reported.
May 18, 7:03 PM CDTHAIL 12 Wnw Almond, WITrained spotter reported quarter inch hail along with an estimated 70 mph wind gusts. Report of a tree sown over the road.
May 18, 7:04 PM CDTHAIL 12 S Biron, WIPortage County Emergency Manager reported 1 inch hail in Wisconsin Rapids.
May 18, 7:38 PM CDTHAIL 12 Se Port Edwards, WIReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1710 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

863 
WUUS53 KGRB 182345
SVRGRB
WIC097-137-141-190045-
/O.NEW.KGRB.SV.W.0009.240518T2345Z-240519T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
645 PM CDT Sat May 18 2024

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wood County in central Wisconsin...
  Southern Portage County in central Wisconsin...
  Northwestern Waushara County in central Wisconsin...

* Until 745 PM CDT.

* At 645 PM CDT, a severe thunderstorm was located near Lake
  Wazeecha, or 7 miles southeast of Wisconsin Rapids, moving east at
  35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wisconsin Rapids, Amherst, Plainfield, Lake Wazeecha, Plover,
  Nekoosa, Port Edwards, Biron, Wild Rose, and Almond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4416 8960 4425 8960 4425 8987 4442 8992
      4447 8923 4415 8922
TIME...MOT...LOC 2345Z 267DEG 30KT 4432 8972 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurimski
3 follow-up statements
911 
WWUS53 KGRB 190000
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
700 PM CDT Sat May 18 2024

WIC097-137-141-190045-
/O.CON.KGRB.SV.W.0009.000000T0000Z-240519T0045Z/
Wood WI-Portage WI-Waushara WI-
700 PM CDT Sat May 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN WOOD...SOUTHERN PORTAGE AND NORTHWESTERN WAUSHARA
COUNTIES...

At 659 PM CDT, a severe thunderstorm was located 7 miles northwest of
Plainfield, or 13 miles southeast of Wisconsin Rapids, moving east 
at 35 mph. A secon storm was developing in southeastern Wood County 
and could also be severe.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wisconsin Rapids, Amherst, Plainfield, Lake Wazeecha, Plover,
Nekoosa, Port Edwards, Biron, Wild Rose, and Almond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4416 8960 4425 8960 4425 8987 4442 8992
      4447 8923 4415 8922
TIME...MOT...LOC 2359Z 266DEG 30KT 4430 8959 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurimski
387 
WWUS53 KGRB 190013
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
713 PM CDT Sat May 18 2024

WIC141-190023-
/O.CAN.KGRB.SV.W.0009.000000T0000Z-240519T0045Z/
Wood WI-
713 PM CDT Sat May 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the Severe Thunderstorm Warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and northeastern Wisconsin.

&&

LAT...LON 4416 8960 4424 8960 4425 8964 4425 8972
      4443 8972 4447 8923 4415 8922
TIME...MOT...LOC 0013Z 263DEG 26KT 4437 8943 4431 8941 4424 8944 

$$

WIC097-137-190045-
/O.CON.KGRB.SV.W.0009.000000T0000Z-240519T0045Z/
Portage WI-Waushara WI-
713 PM CDT Sat May 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN PORTAGE AND NORTHWESTERN WAUSHARA COUNTIES...

At 713 PM CDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Amherst to 9 miles west of
Hartman Creek State Park to near Plainfield, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Amherst, Plainfield, Plover, Wild Rose, Almond, Amherst Junction,
Blaine, Coddington, Emmons Creek Barrens, and Kellner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4416 8960 4424 8960 4425 8964 4425 8972
      4443 8972 4447 8923 4415 8922
TIME...MOT...LOC 0013Z 263DEG 26KT 4437 8943 4431 8941 4424 8944 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurimski
795 
WWUS53 KGRB 190031
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
731 PM CDT Sat May 18 2024

WIC097-137-190041-
/O.CAN.KGRB.SV.W.0009.000000T0000Z-240519T0045Z/
Portage WI-Waushara WI-
731 PM CDT Sat May 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PORTAGE AND
NORTHWESTERN WAUSHARA COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the Severe Thunderstorm Warning has been cancelled. 
However, small hail, gusty winds and heavy rain are still possible 
with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and northeastern Wisconsin.

&&

LAT...LON 4416 8960 4424 8960 4425 8964 4425 8972
      4443 8972 4447 8923 4415 8922
TIME...MOT...LOC 0030Z 267DEG 30KT 4438 8923 4432 8921 4425 8924 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 2:55 PM CDT, 3 hours 50 minutes earlier. Its key messages:

  • Thunderstorms are likely late this afternoon across central and north-central Wisconsin. There is a slight chance that some of these storms may become severe with damaging winds and large hail. Scattered thunderstorms are expected in east-central and far northeast Wisconsin this evening, but will be weakening as daytime heating wanes.
  • Active weather expected Monday through Tuesday night, with potential for a couple periods of heavy rainfall, and possibly a severe threat.
Area forecast discussion, May 18, 2:55 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
255 PM CDT Sat May 18 2024

Forecast discussion for routine afternoon forecast issuance

.KEY MESSAGES...

- Thunderstorms are likely late this afternoon across central and
  north-central Wisconsin. There is a slight chance that some of
  these storms may become severe with damaging winds and large
  hail. Scattered thunderstorms are expected in east-central and
  far northeast Wisconsin this evening, but will be weakening as
  daytime heating wanes.

- Active weather expected Monday through Tuesday night, with potential
  for a couple periods of heavy rainfall, and possibly a severe
  threat.

&&

.DISCUSSION...
Issued at 255 PM CDT Sat May 18 2024

Short Term...Tonight and Sunday

Main forecast concern remains on the severe potential late this
afternoon into early evening as a cold front moves across the
area.

The 19Z MSAS surface analysis showed this cold front stretch from
the MN Arrowhead south to far western WI to central IA. Ahead of
the front, very warm temperatures (in the 80s away from the lake)
were in place with dew points climbing into the 50s.

A broken line of showers and thunderstorms is forecast to sweep
across northeast WI this evening as the cold front moves across
the badger state. Strong to locally severe storms are still
possible with the greater potential over central WI where MLCAPES
reach between 700 and 1000 J/KG. Bulk shear to range from 30 to 40
knots with higher values over northern WI. Mid-level lapse rates
reside between 6.5 and 7.5 C/KM late in the afternoon into early
evening. Hail and gusty winds would be the main threats. This
convective activity is expected to lose some punch as it moves
into eastern WI as we lose daytime heating and instability wanes.
Behind the cold front, high pressure is forecast to build into the
western Great Lakes after midnight, thus skies will become mostly
clear. Min temperatures to range from the middle to upper 40s
north-central WI, to the middle 50s across east-central WI.

This high pressure moves into the center of the Great Lakes on
Sunday with a sunny start to the day. As the high pressure shifts
to our east in the afternoon, expect middle and high clouds begin
to overspread the area as moisture begins to pool around the now-
stalled cold front (turning into a warm front) over the Midwest.
Temperatures on Sunday to be cooler with readings in the upper 60s
to lower 70s near Lake MI, middle to upper 70s inland.

Long Term...Sunday Night Through Saturday

Main concerns revolve around a couple potent systems moving
through the region Monday through Tuesday night, and associated
heavy rainfall and thunderstorm potential.

After a dry start to Sunday night, showers and thunderstorms
will return by early Monday as a potent short-wave trough
approaches from the Plains. Widespread showers and embedded
storms will move through during the day on Monday, then depart
during the late afternoon and evening. With PWATs around 1.5
inches, expect pockets of heavy rainfall to occur. Abundant
cloud cover and widespread shower activity should limit
instability, so the severe threat appears marginal at best.

After a brief lull in the precipitation Monday night, an even
stronger system is expected to approach the region Tuesday.
Models show around a 990 MB low tracking west of the forecast
area in the afternoon and evening. This system will be quite
dynamic, with a 50 knot LLJ and negatively-tilted short-wave
trough. Heavy rainfall looks like a good bet in the afternoon
and evening. The severe threat will depend on whether or not
a warm front can make it into C/EC WI Tuesday afternoon and
evening. Deep layer shear looks pretty impressive, so this bears
watching. SPC has outlined the southern half of the forecast area
on the day 4 outlook, and WPC has the entire area in a marginal
risk for excessive rainfall.

The rest of the extended forecast looks quiet in comparison.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1237 PM CDT Sat May 18 2024

A broken line of thunderstorms are expected to move
across the region during the late afternoon and evening hours
ahead of a cold front. The activity should be along a line from
RHI to ISW around 22z, IMT to DLL around 01z, and ESC to OSH by
02z. The activity will like weaken as it moves towards Lake
Michigan. Strong wind gusts, hail and brief IFR conditions may
accompany the stronger thunderstorms. VFR conditions are expected
outside of the thunderstorm activity. After the convective
activity exits the area by late evening, there will be clearing
overnight and good flying weather Sunday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Kallas/Kieckbusch
AVIATION.......Kallas
Hazardous weather outlook, May 18, 3:04 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
304 PM CDT Sat May 18 2024

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
304 PM CDT Sat May 18 2024

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms are likely late this afternoon across central and
north-central Wisconsin. There is a slight risk of severe storms with
damaging winds and large hail. Scattered thunderstorms are expected
in east-central and far northeast Wisconsin this evening, but
should be weakening as daytime heating wanes.

Poor air quality is expected across Manitowoc County through this
evening. An Air Quality Advisory is in effect until 11 PM.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Additional chances for showers and thunderstorms are expected
for the early to mid part of the next work week. A couple periods
of heavy rainfall will be possible, along with potential for
localized urban flooding. There may also be threat of severe
thunderstorms, especially Tuesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed late this afternoon into early
this evening.

LMZ521-522-541>543-192015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
304 PM CDT Sat May 18 2024

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms will pose a threat to mariners this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms will be possible Monday through Tuesday night.
Any storms may pose a threat to mariners.

Conditions may become hazardous for small craft Tuesday night into
Wednesday.

Kallas/Kieckbusch

In the hours before

Local storm report, May 18, 5:42 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
542 PM CDT Sat May 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Hail             Arbor Vitae             45.92N 89.66W
05/18/2024  M1.00 Inch       Vilas              WI   Fire Dept/Rescue

&&
Local storm report, May 18, 6:09 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
609 PM CDT Sat May 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             Irma                    45.34N 89.66W
05/18/2024  E1.00 Inch       Lincoln            WI   Broadcast Media

            WSAW-TV relayed report of 1 inch hail in
            Irma.

&&

KK
Local storm report, May 18, 6:23 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
623 PM CDT Sat May 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     Hail             Woodruff                45.90N 89.69W
05/18/2024  M1.25 Inch       Vilas              WI   Public

&&
Local storm report, May 18, 6:29 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
629 PM CDT Sat May 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     Tstm Wnd Dmg     Babcock                 44.29N 90.13W
05/18/2024                   Wood               WI   Public

            Tree branches down.

0612 PM     Hail             Babcock                 44.29N 90.13W
05/18/2024  M0.50 Inch       Wood               WI   Public

&&

Kurimski
Special weather statement, May 18, 6:34 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Green Bay WI
634 PM CDT Sat May 18 2024

WIZ036-190000-
Portage WI-
634 PM CDT Sat May 18 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PORTAGE COUNTY THROUGH
700 PM CDT...

At 634 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wisconsin Rapids, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lake Wazeecha, Plover, Biron, Almond, Kellner, Keene, Fancher,
Arnott, Bancroft, and Coddington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Wisconsin.

&&

LAT...LON 4425 8972 4444 8973 4450 8936 4424 8931
      4424 8950
TIME...MOT...LOC 2334Z 262DEG 33KT 4433 8984

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kurimski
Local storm report, May 18, 6:43 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
643 PM CDT Sat May 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     Hail             Nekoosa                 44.31N 89.88W
05/18/2024  M0.88 Inch       Wood               WI   Public

&&

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 3:53 PM CDTSpecial Weather StatementGRBLincoln52 min
May 18, 4:28 PM CDTSpecial Weather StatementGRBMarathon62 min
May 18, 4:35 PM CDTSevere Thunderstorm WarningGRBLincoln70 min
May 18, 4:47 PM CDTSpecial Weather StatementGRBVilas43 min
May 18, 4:57 PM CDTSpecial Weather StatementGRBWood63 min
May 18, 4:58 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas38 min
May 18, 5:35 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon40 min
May 18, 5:41 PM CDTSpecial Weather StatementGRBWood34 min
May 18, 5:41 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida49 min
May 18, 6:05 PM CDTSevere Thunderstorm WarningGRBWood40 min
May 18, 6:26 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida64 min
May 18, 6:34 PM CDTSpecial Weather StatementGRBPortage26 min
May 18, 6:56 PM CDTSpecial Weather StatementGRBForest49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.